# SDR ASAA2020070632870

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,080 hours, 7,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS HARD TO OPEN.  GROUNDED - YES.  LUBED L1 DOOR REF AMM 12-25-11-640-801.  PERFORMED GUIDE ARM ADJUSTMENT REF AMM 52-11-00 & C/W FWD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00.  OPS TEST GOOD.  ALSO LUBED DOOR REF AMM 12-25-11-640-802.
